# SDR RRXA991563

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1240 - 1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, TO DOOR JAMB PAN SKIN BETWEEN STA 1240 AND STA 1280, AND BETWEEN LONGERONS 31 RIGHT AND LONGERON 33 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED  NEW SKIN SECTION IAW DC8 SRM 53-2-0, FIGURE 23.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
